Skip to main content
No. of Recommendations: 1
Hey Lady Ianna,

I'm sorry you've been having these issues. I know I'm late to this thread, but I am a nurse and I do have some thoughts.

1. The snoring issue - it sounds like you are having symptoms of something called Obstructive Sleep Apnea (OSA). The cardinal signs are snoring, gasping for breath, and waking yourself up snoring. I highly recommend you ask your doctor to refer you for a sleep study. If they won't do it, get a new doctor. If you do have OSA, which is fairly common, you may not be getting enough oxygen while you sleep, which can cause all sorts of problems with mood, metabolism, cognition, etc.

2. Paroxetine, or Paxil, is an SSRI, the same class of drug as Zoloft. It sounds like you were having some troubling side effects with Zoloft, so your doctor switched the med. Have you stabilized on Paxil? Antidepressants are kind of like dating - you have to try a few before you find the right one. If it's not working, I would consider trying a different class of antidepressant (don't stop Paxil abruptly, though, you need to taper off).

This is probably all way too late since this post is from some time ago. Hope you're well.
Print the post  

Announcements

What was Your Dumbest Investment?
Share it with us -- and learn from others' stories of flubs.
When Life Gives You Lemons
We all have had hardships and made poor decisions. The important thing is how we respond and grow. Read the story of a Fool who started from nothing, and looks to gain everything.
Contact Us
Contact Customer Service and other Fool departments here.
Work for Fools?
Winner of the Washingtonian great places to work, and Glassdoor #1 Company to Work For 2015! Have access to all of TMF's online and email products for FREE, and be paid for your contributions to TMF! Click the link and start your Fool career.